# SDR UPS202917

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE FLOORBEAM AT STATION 720, RBL 51 AND RBL 61, WL 208.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED ALL WORK DONE PER SRM 51-10-1, 51-10-6, 51-10-2, 51-30-2 AND UPS EO B727-5310-6839A.
